ID 56330
フルテキストURL
著者
Shimeno, Nobukazu School of Science and Technology Kwansei Gakuin University
抄録
We prove that the radial part of the class one Whittaker function on a split semisimple Lie group can be obtained as an appropriate limit of the Heckman-Opdam hypergeometric function.
キーワード
root system
hypergeometric function
Whittaker function
備考
Mathematics Subject Classification. Primary 22E30, 33C67; Secondary 43A90.
発行日
2019-01
出版物タイトル
Mathematical Journal of Okayama University
61巻
1号
出版者
Department of Mathematics, Faculty of Science, Okayama University
開始ページ
129
終了ページ
139
ISSN
0030-1566
NCID
AA00723502
資料タイプ
学術雑誌論文
言語
English
著作権者
Copyright©2019 by the Editorial Board of Mathematical Journal of Okayama University
論文のバージョン
publisher
査読
有り
Submission Path
mjou/vol59/iss1/7
過去1年のアクセス数
アクセス数 : ?
ダウンロード数 : ?

今月のアクセス数
アクセス数 : ?
ダウンロード数 : ?